| Model Number |
TRF-415 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side "capsular contracture baker grade iii and exchange of textured devices due to patient's concern with product." device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
The device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, g1, h6.
Event or Problem Description
Healthcare professional reported, "left side capsular contracture, baker grade iii.And exchange of textured devices, due to patient's concern with product".Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety-product/procedure: unable to observe, as it is a medical event.Not related to the device.Capsular contracture: unable to observe, as it is a medical event.Not related to the device.Additional observations: wear abrasion observed, deformation is observed, black particles were observed, on the shell.